# SDR ASAA0977136

- Difficulty date: December 7, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 36,203 hours, 16,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Part number: 146A94014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE BETWEEN FLOORS NR 2 AND NR 3 CORRODED.  REMOVED AND REPLACED FLOOR SPLICE.
